# SDR SWIA201743693

- Difficulty date: August 15, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 36,601 hours, 31,308 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (FUSELAGE SIDE). ALL 27 LUG HOLES OBLONGED.  REMOVED AND REPLACED PAX DOOR HINGE HALF ON FUSELAGE SIDE. RESTORED FINISH. PRESSURIZATION LEAK CHECK GOOD IAW SRM.
